MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10605
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Codes Angina (1710); Non specific EKG/ECG Changes (1817); Reocclusion (1985); Restenosis (4576)
Date of Event 04/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient identifier: (b)(6).Date of event: used date (b)(6) 2020 since specific event date was not provided.Initial reporter facility name: (b)(6) hospital.Initial reporter address 1: (b)(6) hospital.
 
Event or Problem Description
(b)(6) clinical study.It was reported that patient experienced angina and in-stent restenosis occurred.In (b)(6) 2019, the subject presented with unstable angina and was referred for cardiac catheterization.On the next day, index procedure was performed.Target lesion #1 was located in proximal right coronary artery with 80% stenosis and was 24mm long with a reference vessel diameter of 4.5mm.Target lesion #1 was treated with pre-dilation and placement of a 4.5x 28mm synergy drug-eluting stent.Following post dilation, residual stenosis was 0%.Non target lesion was located in the right posterior descending artery (r-pda) and was treated with the placement of a 3.0x 28mm and a 2.25x 32mm synergy drug-eluting stents.On the same day, the subject was discharged on dual antiplatelet therapy.In 2020, in-stent restenosis was noted in the right pda.Unstable angina and electrocardiogram changes were found.The patient was sent to the cath lab and no further complications were reported.
 
Additional Manufacturer Narrative
B3: date of event: has been updated from (b)(6) 2020 to (b)(6) 2020.E1: initial reporter address 1 has been updated to (b)(6).A1: patient identifier: (b)(6).B3: date of event: used date (b)(6) 2020 since specific event date was not provided.E1: initial reporter facility name: (b)(6) hospital.E1: initial reporter address 1: (b)(6) hospital.
 
Event or Problem Description
S2357 evolve 4.5-5.0 clinical study.It was reported that patient experienced angina and in-stent restenosis occurred.In (b)(6) 2019, the subject presented with unstable angina and was referred for cardiac catheterization.On the next day, index procedure was performed.Target lesion #1 was located in proximal right coronary artery with 80% stenosis and was 24mm long with a reference vessel diameter of 4.5mm.Target lesion #1 was treated with pre-dilation and placement of a 4.5x 28mm synergy drug-eluting stent.Following post dilation, residual stenosis was 0%.Non target lesion was located in the right posterior descending artery (r-pda) and was treated with the placement of a 3.0x 28mm and a 2.25x 32mm synergy drug-eluting stents.On the same day, the subject was discharged on dual antiplatelet therapy.In 2020, in-stent restenosis was noted in the right pda.Unstable angina and electrocardiogram changes were found.The patient was sent to the cath lab and no further complications were reported.In (b)(6) 2020, 209 days post index procedure, the subject visited the hospital with the complaints of unstable angina and subsequently electrocardiogram (ekg) was performed which revealed sinus rhythm, left axis deviation suggestive of left anterior fascicular block and nonspecific t abnormality.The 99% in-stent restenosis (isr) noted in the right pda was treated with pre-dilation using 2.5 mm apex balloon and 3.0 mm nc balloon followed by revascularization using 3.0 mm x 20 mm synergy drug eluting stent placement.Subsequently, post-dilation with 3.5 mm nc balloon was performed and the final residual stenosis was noted to be 0% with timi flow 3.On the same day, post procedure ecg revealed: sinus rhythm with poor r wave progression, borderline prolonged pr interval and right bundle branch block.On the following day, the subject was discharged from the hospital with clopidogrel.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key10870945
Report Number2134265-2020-16026
Device Sequence Number16781438
Product Code NIQ
UDI-Device Identifier08714729840299
UDI-Public08714729840299
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/05/2021
Device Model Number10605
Device Catalogue Number10605
Device Lot Number0023937573
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/30/2020
Supplement Date Received by Manufacturer03/02/2022
Initial Report FDA Received Date11/19/2020
Supplement Report FDA Received Date03/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/06/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age69 YR
Patient SexMale
Patient RaceWhite